MathSciNet Relay Station
MathSciNet bibliographic data
MR593648 (82c:52010) 52A25 (90C05)
Provan, J. Scott; Billera, Louis J. Decompositions of simplicial complexes related to diameters of convex polyhedra. Math. Oper. Res. 5 (1980), no. 4, 576–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement